# SDR CA990812022

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4716
- Condition: Cracked
- Location: Propeller
- Part time: 1,513 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  PROPELLER HUB CRACKED.
